Uniform stability of periodic discrete systems in Banach spaces

Full text for this resource is not available from the Research Repository.

Buse, Constantin, Cerone, Pietro, Dragomir, Sever S and Sofo, Anthony (2005) Uniform stability of periodic discrete systems in Banach spaces. Journal of Difference Equations and Applications, 11 (12). pp. 1081-1088. ISSN 1023-6198

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2704
DOI https://doi.org/10.1080/10236190500331271
Official URL http://dx.doi.org/10.1080/10236190500331271
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID9367, discrete semigroups, discrete evolution families, stability, spectral radius of bounded linear operators
Citations in Scopus 22 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login